# SDR JR2R20231230128

- Difficulty date: December 30, 2023
- Submitted: December 30, 2023
- Operation: Air carrier
- Aircraft: N88331
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000530
- Aircraft time: 17,612 hours, 10,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 200
- Part time: 17,612 hours, 10,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GUSSET (TEXAS DOUBLER) AT FR90 RBL24 CORRODED.  REMOVED AND REPLACED
